# SDR 98ZZZX4464

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 646283
- Condition: Worn
- Location: Engine
- Part time: 278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION REQUIRED BY TCM CSB98-1B, TITLED INTAKE AND EXHAUST VALVE INSPECTION, THE INTAKE VALVE TIPS ON THE NR'S 2, 4, AND 6 CYLINDERS WERE FOUND EXCESSIVELY WORN.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS INSTALLED INTO THE ENGINE AT REMANUFACTURE.
